# SDR YENA2020021730175

- Difficulty date: February 13, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N615JB
- Make and model: Airbus A320-232
- Aircraft serial: 2461
- Aircraft time: 59,661 hours, 21,004 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DENT RH INBD FLAP LWR SKIN AT 2.14IN FROM OBD EDGE, 3.95IN FROM LWR EDGE; REF AE NR 2020-20605 W/O 2020-71/1 REPAIRED FLAP AS PER EC A20-109-01 AND EA 57-0077-20 REV 0 PART 1. THIS IS CLASSIFIED A MAJOR REPAIR
